# SDR DL738040334

- Difficulty date: April 12, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 6,928 hours, 3,211 cycles
- Engine: Ge CFM56*
- Engine time: 7,018 hours, 3,247 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: CFM567
- Part serial: 888736
- Condition: Failed
- Location: Nr 2 Anti Ice
- Part time: 7,018 hours, 3,247 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BELOW 80 KTS NR 2 ENG COWL ANTI-ICE LIGHT ILLUM.  DISCONTINUED TAKEOFF.  REPLACED NR 2 ENG COWL A/I VALVE PER MM.
